Skip to Main content Skip to Navigation


hal-00602077v1  Journal articles
Pierre-Emmanuel JabinGaël Raoul. On selection dynamics for competitive interactions
Journal of Mathematical Biology, Springer Verlag (Germany), 2010, ⟨10.1007/s00285-010-0370-8⟩
...
tel-01922892v1  Theses
Cécile Taing. Dynamique de concentration dans des équations aux dérivées partielles non locales issues de la biologie
Mathématiques [math]. Sorbonne Université, UPMC University of Paris 6, Laboratoire Jacques-Louis Lions, 2018. Français
...
hal-00777432v1  Journal articles
Naoufel Ben AbdallahFrançois CastellaFanny DelebecqueFlorian Méhats. The strongly confined {S}chrödinger-{P}oisson system for the transport of electrons in a nanowire
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2009, 69 (4), pp.1162--1173. ⟨10.1137/080715950⟩
...
tel-01421740v1  Theses
Geoffrey Beck. Modélisation et étude mathématique de réseaux de câbles électriques
Modélisation et simulation. Université Paris-Saclay, 2016. Français. ⟨NNT : 2016SACLY006⟩
...
tel-00645118v1  Theses
Xavier Claeys. Analyse asymptotique et numérique de la diffraction d'ondes par des fils minces
Analyse numérique [math.NA]. Université de Versailles-Saint Quentin en Yvelines, 2008. Français
...
hal-02194421v1  Journal articles
Benoît PerthameWeiran SunMin TangShugo Yasuda. Multiple asymptotics of kinetic equations with internal states
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2020, 30 (06), ⟨10.1142/S0218202520400060⟩
...
hal-01584754v1  Journal articles
Benoît PerthameWeiran SunMin Tang. The fractional diffusion limit of a kinetic model with biochemical pathway
Zeitschrift für Angewandte Mathematik und Physik, Springer Verlag, 2018, 69:67, ⟨10.1007/s00033-018-0964-3⟩
...
hal-01194668v1  Conference papers
Philippe FlajoletThierry Huillet. Analytic Combinatorics of the Mabinogion Urn
Fifth Colloquium on Mathematics and Computer Science, 2008, Kiel, Germany. pp.549-572
...
tel-00411849v1  Theses
Chunjin Lin. Mathematical models of the radiative transfer theory
Mathematics [math]. Université des Sciences et Technologie de Lille - Lille I, 2007. English
...
hal-01992069v3  Journal articles
Federica CaforioSébastien Imperiale. Mathematical modelling of Acoustic Radiation Force in transient shear wave elastography in the heart
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, In press
...
hal-01090191v1  Journal articles
Marguerite GisclonIngrid Lacroix-Violet. About the barotropic compressible quantum Navier-Stokes equations
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2015, 128, pp.106-121. ⟨10.1016/j.na.2015.07.006⟩
...
tel-00925253v1  Theses
Simon Labarthe. Modélisation de l'activité électrique des oreillettes et des veines pulmonaires
Modélisation et simulation. Université Victor Segalen - Bordeaux II, 2013. Français
...
hal-01132889v1  Journal articles
Yves CoudièreJacques HenrySimon Labarthe. A two layers monodomain model of cardiac electrophysiology of the atria
Journal of Mathematical Biology, Springer Verlag (Germany), 2015, 71 (6-7), pp.35. ⟨10.1007/s00285-015-0861-8⟩
...
hal-00922717v4  Journal articles
Yves CoudièreJacques HenrySimon Labarthe. An asymptotic two-layer monodomain model of cardiac electrophysiology in the atria: derivation and convergence *
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2017, 77 (2), pp.409 - 429. ⟨10.1137/15M1016886⟩
...
hal-00785171v1  Journal articles
Philippe MichelTarik Touaoula. Asymptotic behavior for a class of the renewal nonlinear equation with diffusion
Mathematical Methods in the Applied Sciences, Wiley, 2012, 36 (3), pp.323-335. ⟨10.1002/mma.2591⟩
hal-00839241v1  Journal articles
Dominique ChapelleAnca Ferent. Modeling of the inclusion of a reinforcing sheet within a 3D medium
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2003, 13 (4), pp.573-595. ⟨10.1142/S0218202503002635⟩
hal-00839250v1  Journal articles
P.S. LeeKlaus-Jürgen BatheDominique Chapelle. A shell problem 'highly sensitive' to thickness changes
International Journal for Numerical Methods in Engineering, Wiley, 2003, 57 (8), pp.1039-1052. ⟨10.1002/nme.708⟩